<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 4) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 669—885
On Lorentzian quasi-Einstein manifolds
Absos Ali Shaikh, Young Ho Kim, and Shyamal Kumar Hui
MSC numbers : 53B30, 53B50, 53C50, 53C80, 83D05
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 669—689
The competition numbers of Hamming graphs with diameter at most three
Boram Park and Yoshio Sano
MSC numbers : Primary 05C99
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 691—702
Vector-valued inequalities for the commutators of singular integrals with rough kernels
Lin Tang and Huoxiong Wu
MSC numbers : 42B20, 42B25, 42B35
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 703—725
Existence and global exponential stability of a periodic solution to discrete-time Cohen-Grossberg BAM neural networks with delays
Zhengqiu Zhang and Liping Wang
MSC numbers : 34D23, 39A13
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 727—747
Morse homology on noncompact manifolds
Kai Cieliebak and Urs Frauenfelder
MSC numbers : 53D40
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 749—774
Disturbance attenuation for a class of discrete-time switched systems with exponential uncertainty
Changlin Li, Fei Long, and Guohui Ren
MSC numbers : 93C05, 93C55, 93D05, 93D21
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 775—795
The classification of log Enriques surfaces of rank 18
Fei Wang
MSC numbers : Primary 14J28; Secondary 14J17, 14J50
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 797—822
Continuity of ($\alpha,\beta$)-derivations of operator algebras
Chengjun Hou and Qing Meng
MSC numbers : 46H40, 46L57
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 823—835
Ternary universal sums of generalized pentagonal numbers
Byeong-Kweon Oh
MSC numbers : Primary 11E12, 11E20
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 837—847
Differential equations characterizing timelike and spacelike curves of constant breadth in Minkowski 3-space $E_1^3$
Mehmet \"{O}nder, H\"{u}seyin Kocayi\u{g}it, Elif Candan
MSC numbers : 34A05, 53C40, 53C50
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 849—866
Solutions of quasilinear wave equation with strong and nonlinear viscosity
Jin-soo Hwang, Shin-ichi Nakagiri, and Hiroki Tanabe
MSC numbers : 35B30, 35L70
J. Korean Math. Soc. 2011 Vol. 48, No. 4, 867—885

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd